Abstract

The article presents mathematical models of ovarian tumors. The models are based on a mathematical simulation of interference competition. Two types of cells are involved in the competition for nutrition: normal and tumor cells. The mathematical interpretation of models is the Cauchy problem for a system of ordinary differential equations. Based on the model, the dynamics of tumor growth is determined. A model for the distribution of conditional patients in the four stages of the disease and a model for assessing survival times in groups of conditional patients are proposed.

Original languageEnglish
Pages (from-to)1027-1032
Number of pages6
JournalInternational Journal of Pharmaceutical Research
Volume12
DOIs
Publication statusPublished - 1 Jan 2020

Scopus subject areas

  • Pharmacology, Toxicology and Pharmaceutics(all)

Fingerprint Dive into the research topics of 'Mathematical models of ovarian tumors'. Together they form a unique fingerprint.

Cite this